# SDR DALA2024040804205

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 87,147 hours, 21,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ENTRY LIGHT INOP. CORRECTIVE ACTION: REPLAMP, T/S PER WDM 52-71-11 PG 12. REMOVED E3-4 RACK AND FOUND PRE AA 4430-01019 WIRING STILL INSTALLED IN D40924J PIN 1. REMOVED PRE MOD WIRING AND CORRECTED ALL WIRING TO MATCH 52-71- 11. REINSTALLED E3-4 RACK AND PERFORM OPS CHECK OF ALL RACK COMPONENTS AND ENTRY DOOR LIGHT. ALL OPS NORMAL.
